Start Submission Become a Reviewer

Reading: Anaphylactic shock and acute myocardial infarction following intravenous ceftazidine

Download

A- A+
Alt. Display

Case Reports

Anaphylactic shock and acute myocardial infarction following intravenous ceftazidine

Authors:

GL Punchihewa,

Orthopaedic Surgeon, National Hospital of Sri Lanka, LK
X close

KR Gunatilaka,

Demonstrator, Department of Pharmacology, Faculty of Medicine, Colombo, Sri Lanka, LK
X close

R Fernanodopulle

Senior Lecturer, Department of Pharmacology, Faculty of Medicine, Colombo, Sri Lanka, LK
X close

Abstract

DOI: 10.4038/cmj.v50i1.1592

Ceylon Medical Journal Vol.50(1) 2005 pp34-35

DOI: https://doi.org/10.4038/cmj.v50i1.1592
How to Cite: Punchihewa, G., Gunatilaka, K. and Fernanodopulle, R., 2010. Anaphylactic shock and acute myocardial infarction following intravenous ceftazidine. Ceylon Medical Journal, 50(1), pp.34–35. DOI: http://doi.org/10.4038/cmj.v50i1.1592
Published on 04 Feb 2010.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus